X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
tumors (5) 5
free boundary problem (4) 4
mathematics, applied (4) 4
optimal control (4) 4
parabolic-hyperbolic equation (4) 4
diffusion (3) 3
drug therapy (3) 3
free boundaries (3) 3
invasion (3) 3
mathematical models (3) 3
solid tumor (3) 3
collocation method (2) 2
collocation methods (2) 2
convergence (2) 2
differential equations (2) 2
fixed point method (2) 2
hyperbolische gleichung (2) 2
iterative methods (2) 2
mathematical analysis (2) 2
mathematical-model (2) 2
methods (2) 2
models (2) 2
nährstoff (2) 2
optimales regelverfahren (2) 2
optimierungsproblem (2) 2
parabolic–hyperbolic equation (2) 2
partial differential equations (2) 2
partielle differenzialgleichung (2) 2
spectral method (2) 2
spectral methods (2) 2
tumor (2) 2
adomian decomposition method (1) 1
approximation (1) 1
automation & control systems (1) 1
boundary value problems (1) 1
cell (1) 1
control theory (1) 1
drugs (1) 1
ekeland variational principle (1) 1
ellipsoid (1) 1
evolution (1) 1
fixed point theory (1) 1
free-boundary problem (1) 1
glucose (1) 1
hilbert space (1) 1
homotopy perturbation method (1) 1
kollokationsmethode (1) 1
linear operators (1) 1
multicellular tumor spheroid model (1) 1
nonlinear analytical technique (1) 1
norms (1) 1
operations research & management science (1) 1
operator equation (1) 1
operators (1) 1
parabolic equation (1) 1
parabolic‐hyperbolic equation (1) 1
regelgrösse (1) 1
sauerstoff (1) 1
stability (1) 1
stability and convergence (1) 1
time dependence (1) 1
transport (1) 1
tumor growth (1) 1
variational iteration method (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Control, ISSN 0020-7179, 11/2019, Volume 92, Issue 11, pp. 2712 - 2736
In this study, a combination of spectral and fixed point methods is used to solve an optimal control problem for a model of tumour growth. The growth of tumour... 
spectral method | free boundary problem | fixed point method | parabolic-hyperbolic equation | Optimal control | INVASION | SOLID TUMOR | AUTOMATION & CONTROL SYSTEMS | FREE-BOUNDARY PROBLEM | Mathematical models | Iterative methods | Spectral methods | Tumors
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 06/2017, Volume 173, Issue 3, pp. 1013 - 1041
Journal Article
Computers & Mathematics with Applications, ISSN 0898-1221, 04/2018, Volume 75, Issue 7, p. 2193
In this paper, employing a fixed point-collocation method, we solve an optimal control problem for a model of tumor growth with drug application. This model is... 
Time dependence | Boundary value problems | Partial differential equations | Optimal control | Collocation methods | Mathematical models | Diffusion | Iterative methods | Free boundaries | Tumors
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 03/2017, Volume 40, Issue 5, pp. 1711 - 1733
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 04/2018, Volume 75, Issue 7, pp. 2193 - 2216
In this paper, employing a fixed point-collocation method, we solve an optimal control problem for a model of tumor growth with drug application. This model is... 
Parabolic–hyperbolic equation | Free boundary problem | Collocation method | Optimal control | Fixed point method | Parabolic-hyperbolic equation | MATHEMATICS, APPLIED | INVASION | SOLID TUMOR | Models | Drug therapy | Methods | Differential equations | Tumors
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 03/2017, Volume 40, Issue 5, pp. 1711 - 1733
In this article, we want to solve a free boundary problem which models tumor growth with drug application. This problem includes five time dependent partial... 
collocation method | free boundary problem | stability and convergence | tumor growth | fixed point theory | parabolic‐hyperbolic equation | parabolic-hyperbolic equation | MATHEMATICS, APPLIED | TRANSPORT | MATHEMATICAL-MODEL | Drug therapy | Methods | Tumors | Drugs | Mathematical analysis | Collocation methods | Evolution | Mathematical models | Free boundaries | Convergence
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 01/2016, Volume 292, pp. 105 - 135
In this paper we introduce a modified spectral method for solving the linear operator equation where and are normed vector spaces with norms and , respectively... 
Operator equation | Spectral method | Hilbert space | VARIATIONAL ITERATION METHOD | MATHEMATICS, APPLIED | NONLINEAR ANALYTICAL TECHNIQUE | APPROXIMATION | CONVERGENCE | ADOMIAN DECOMPOSITION METHOD | HOMOTOPY PERTURBATION METHOD | PARABOLIC EQUATION | Operators (mathematics) | Operators | Stability | Mathematical analysis | Norms | Linear operators | Spectral methods | Convergence
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.